# SDR UALA2010083003212

- Difficulty date: August 30, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 63,014 hours, 23,206 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK AT ROW 26-31 LIGHT INOP.  TROUBLESHOT AND FOUND BAD LEAD ASSY WIRE. REPLACED ASSY WIRE, OPS CHECK GOOD. WORK WAS ACP ON NR 2227N00028.
